# SDR ASAA2020080332964

- Difficulty date: July 31, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 46,099 hours, 13,870 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AB
- Part serial: 9819743
- Condition: Intermittent
- Location: Cabin Pressure
- Part time: 46,112 hours, 13,876 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT PRESSURIZATION CONTROL "AUTO FAIL LIGHT" ILLUMINATED COMPLIED WITH QRH PROCEDURE, SELECTED ALT MODE. "AUTO FAIL LIGHT" EXTINGUISHED. GROUNDED - YES. CPC1 HAS ACTIVE OUTFLOW VALVE LRU FAIL FAULT. OUTFLOW VALVE OPERATES NORMALLY WITH SWITCH IN ALTERNATE AND MANUAL. SWAPPED CPC 1 AND CPC 2, FAULT FOLLOWS CPC. REINSTALLED CPC 2, REMOVED AND REPLACED CPC 1 REF B737-800 AMM 21-31-00-700-802. OP CHECK FAILS, CPC 1 STILL LOGS 009 OUTFLOW LRU FAULT INTERMITTENTLY. REMOVED AND REPLACED OUTFLOW VALVE REF AMM 21-31-03/401. PERFORMED PRESSURIZATION SYSTEM TEST REF AMM 31-31-00-700-802 AND PRESSURIZATION SYSTEM MANUAL MODE TEST REF AMM 21-31-00-710-801. NO FAULTS FOUND, OP CHECKS GOOD.
